# SDR A6WA201644001

- Difficulty date: June 15, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 31,209 hours, 30,767 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: N1267075
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PIT SMALL TRACK IS CORRODED AT LBL9 BETWEEN FS 610.00 AND FS 616.00.  REPLACED CARGO PIT SMALL TRACK AT LBL9, FS 610.00 TO FS 616.00 IAW AMM 53-00-49.
